# SDR AALA20100804TUL21

- Difficulty date: May 24, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 56,230 hours, 28,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING COVER FOR EMERGENCY EXIT LIGHTS OPPOSITE FORWARD LAVATORY IS BROKEN.  REPLACED LIGHT ASSEMBLY AT SEAT 3EF.  OPS CHECKED NORMAL.
